# SDR IPXA2014042882796

- Difficulty date: April 15, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 58,074 hours, 10,448 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75582
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1C INSPECTION, RT WING L/E EXTERIOR SKIN GOUGED UNDER OTBD END OF NR 8 SLAT NEAR XOS 1187.  REPAIRED SKIN IAW EA 011-5730-01-A5282, REV IR AND EO 5730-54207-A.
